# SDR DALA2024072207376

- Difficulty date: July 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 18,401 hours, 1,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats20-39
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY FLOOR PATH LIGHTING NOT WORKING AT SEATS 20, 21, 31, 33, 35, 37 AND 39 ON L/H. FORWARD TO MEL 33-50-07A. MEL & PLACARD INSTALLED; FOUND CONNECTOR LOOSE AT ELFDB. RE SECURED CONNECTOR TO ELFDB BETWEEN SEAT 21 AND 22A REF. A350 AWM 33-51-XX. MEL AND PLACARD REMOVED.
